MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HCV II; ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS

ROCHE DIAGNOSTICS ELECSYS ANTI-HCV II; ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS
Catalog Number 07026889190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event occurred on a cobas e 801 analyzer (serial number: (b)(6).The investigation determined that the issue was most likely hardware-related.Specifically, the blank cell calibration reports indicated that the analyzer (serial number: (b)(6) failed the m6 check, with channel 1 cv -pw being out of specification.Similar findings were observed on another connected analytical unit (serial number: (b)(6), while a third unit (serial number: (b)(6) was found to be within specifications.The investigation was limited due to the unavailability of calibration, quality control, and updated apc check data, which could not be performed due to pandemic-related restrictions.A definitive root cause for the reported event could not be determined based on the available information.The customer was advised to perform an apc check on the affected analytical units and to verify performance using a fresh anti-hcv ii reagent kit of the same lot across all modules.
 
Event or Problem Description
The initial reporter alleged discrepant anti-hcv g2 elecsys e2g 300 results between the cobas e 801 analytical unit and the cobas e 601 analyzer during a validation study.The reported results included the following: sample no.(b)(6) showed 39.54 coi on the cobas e 601 and 61.1/64 coi on the cobas e 801.Sample no.(b)(6) showed 21.35 coi on the cobas e 601 and 43.3/43.4 coi on the cobas e 801.Sample no.(b)(6) showed 22.78 coi on the cobas e 601 and 41.8/41.8 coi on the cobas e 801.

Brand Name
ELECSYS ANTI-HCV II
Common Device Name
ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23062495
Report Number1823260-2025-02903
Device Sequence Number13258737
Product Code MZO
UDI-Device Identifier04015630939947
UDI-Public04015630939947
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P140021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07026889190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/16/2020
Initial Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown